Jump to content

Recommended Posts

I do, squinting helps indeed. And ghosting is the symptom which bothers me the most now (and my probably least or second least favourite symptom, so… it’s annoying :). In my case it can be related to clonazepam withdrawal though. And the blurred vision can also be caused by the muscle tension (problems and tension in cervical spine, temporary problems in eye muscles), there are also GABA receptors in the eyes, so there could be several reasons for that. 

Link to comment
Share on other sites

Posted (edited)

Damn bro, like my story is so fucked up, and unlike anything i have seen here 

 

I had taken  drugs in the past, but from 2019 i haven't touch any hard drugs , i  was fine  till May of 2021, so almost 1.5 years, i used to drink and smoke weed a lot tho, i was fine in those 2 years, suddenly i took benadryl, i start having eye issues 

 

I suspect that the neurons in our brains is some how effected

Edited by Akshay
Link to comment
Share on other sites

I have only eyes issues , leaving the typical hppd symptoms, i have wierd stuff happen to my eyes , it's not hallucinations it's like so wierd , i can't even explain, but i don't have any of the mental prospect of hppd, I'm free from it except a lil anxiety 

Link to comment
Share on other sites

Like if i close one of my eye , i see purple straight lines on the wall, like literally lines it goes away when i open my other eye, if i rub my eyes , for sec it fells like an acid trip . 

Link to comment
Share on other sites

I am sorry that this happened to you, I know how it’s frustrating when it happens after using a product from pharmacy and months - or in your case years - after the drug use… I was told that this is even not possible after such time that the reason is the drug (in my case, after 6 months). 

I get you as I have been experiencing something similar but probably in a greater extent with the colours and colourful lines, well in my case I call it persisting (migraine) auras. Three weeks before the onset of my HPPD I received my first benzo in an ER and I am sure now that this was the beginning of my problems, I just can’t handle alprazolam in high quantities. After that I saw the colourful lines, auras, for the whole week. And it has never actually fully stopped, it got worse after another 3-days use of Xanax. The doctors put me on Klonopin to stop those auras which were actually caused by Xanax. Now I am almost healed of this, after long months of nonstop seeing colours, but with complete abstain from any medication and caffeine. So I don’t know if this is really connected with HPPD, the brains are really complex. 

Have you ever had a migraine or any condition like that?

Link to comment
Share on other sites

Now I am stuck with the strong ghosting and with the deformed text (but the text will get better) and blurred vision. The rest is not present if I abstain from the caffeine and certain medication. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.